Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 10:47 PM CST for Madison County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 10:47 PM CST (04:47 UTC)
- Expired
- Mar 10, 2010, 11:15 PM CST
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Madison County, MO
The radar
The Paducah radar (KPAH), 140 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.8 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
208
WUUS53 KLSX 110447
SVRLSX
MOC123-110515-
/O.NEW.KLSX.SV.W.0003.100311T0447Z-100311T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MADISON COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1115 PM CST
* AT 1043 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF BUCKHORN...OR 12 MILES NORTHEAST OF GREENVILLE...AND
MOVING NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...BUCKHORN...MARQUAND...JUNCTION CITY...CATHERINE
PLACE AND MINE LA MOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHWESTERN ILLINOIS AND SOUTHEASTERN MISSOURI.
LAT...LON 3735 9043 3737 9043 3737 9042 3764 9034
3764 9015 3751 9014 3747 9015 3732 9014
3731 9015 3731 9044
TIME...MOT...LOC 0446Z 201DEG 33KT 3725 9026
WIND...HAIL 60MPH 1.00IN
$$
KANOFSKY2 follow-up statements
179
WWUS53 KLSX 110503
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CST WED MAR 10 2010
MOC123-110515-
/O.CON.KLSX.SV.W.0003.000000T0000Z-100311T0515Z/
MADISON MO-
1103 PM CST WED MAR 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MADISON COUNTY UNTIL 1115 PM CST...
AT 1058 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
EAST OF BUCKHORN...OR 13 MILES WEST OF MARBLE HILL...MOVING NORTH AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...MARQUAND...JUNCTION CITY...CATHERINE PLACE AND MINE
LA MOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3735 9043 3737 9043 3737 9042 3764 9034
3764 9015 3751 9014 3747 9015 3732 9014
3731 9015 3731 9044
TIME...MOT...LOC 0503Z 201DEG 33KT 3739 9018
WIND...HAIL 60MPH 1.00IN
$$
KANOFSKY960
WWUS53 KLSX 110513
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 PM CST WED MAR 10 2010
MOC123-110523-
/O.EXP.KLSX.SV.W.0003.000000T0000Z-100311T0515Z/
MADISON MO-
1113 PM CST WED MAR 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY WILL
EXPIRE AT 1115 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 2 AM CENTRAL TIME.
LAT...LON 3735 9043 3737 9043 3737 9042 3764 9034
3764 9015 3751 9014 3747 9015 3732 9014
3731 9015 3731 9044
TIME...MOT...LOC 0513Z 201DEG 33KT 3747 9013
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:07 PM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Mar 10, 6:07 PM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CST WED MAR 10 2010 .DISCUSSION... /323 PM CST WED MAR 10 2010/ MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW. MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW. LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT. EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES. LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM 09Z TONIGHT THRU SUNRISE. EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW. EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED NEAR MOS FOR THE REMAINDER OF THE WEEK. MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE EXTD. TILLY && .AVIATION... /544 PM CST WED MAR 10 2010/ ONGOING CONVECTION IN CNTRL MO HAS ALREADY MOVED NORTH OF KCOU. THIS ACTIVITY EXTENDS EASTWARD INTO SW IL JUST NORTH OF THE STL METRO SITES. IT SHOULD AFFECT KUIN THROUGH 3Z. HAVE INCLUDED VCTS AND CB TO COVER THUNDER CHANCES AT THIS POINT. INCLUDED VRB GUSTY WINDS AT KUIN DUE TO A GUST REPORT OF 33 KTS AT KCOU AS TSTM PASSED OVHD. TIMING OF OVERNIGHT CONVECTION ALONG AN ADVANCING COLD FRONT FROM THE SRN PLAINS CONTINUES TO BE THE MAIN FCST ISSUE. MAINTAINED PREVIOUS FCST WITH A 3 HR WINDOW OF PRECIP. COVERED THUNDER CHANCES WITH VCTS AND A CB GROUP UNTIL TIMING CAN BE BETTER DEFINED. EXPECTED LINE OF SHRA/TSTMS TO OVERSPREAD THE AREA FROM THE SW FROM JUST BEFORE MIDNIGHT IN CNTRL MO THROUGH 12Z IN SRN IL. SKIES SHOULD CLEAR OUT AFTER FROPA AS THE AREA GETS IN THE DRY SLOW. THE DRY SLOT WILL ALSO CAUSE GUSTY SW WINDS DURING THE DAY THURSDAY. THERE IS THE POTENTIAL FOR MVFR CIGS TOMORROW AS WRAP AROUND CLOUDS MOVES IN FROM THE WEST. THE BEST CHANCES FOR THESE CONDITIONS WILL BE KCOU AND KUIN. SPECIFICS FOR KSTL... GUSTY SE WINDS WILL CONTINUE THROUGH MIDNIGHT UNTIL AFOREMENTIONED CONVECTION PUSHES THROUGH IN THE 8Z-11Z TIME FRAME. CONTINUED TO COVER THUNDER CHANCES WITH WITH VCTS AND CB UNTIL IT CAN BE TIMED BETTER. EXPECT POSSIBLE MVFR CIGS IF A STRONGER CELL PASSES OVHD. AFTER FROPA AROUND 15Z...EXPECT WINDS TO TURN SWLY AND BECOME GUSTY AGAIN. THERE IS AN OUTSIDE CHANCE THAT MVFR CIGS WILL OVERSPREAD THE AREA FROM THE WEST DURING THE LATE AFTERNOON TOWARDS 00Z. GIVEN THAT IT IS LATE IN THE PERIOD...DECIDED TO LEAVE OUT ATTM. MILLER && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 811 PM CST WED MAR 10 2010 ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099- 111200- BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL- ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. ...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY... .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048- 050>052-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL- PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- 811 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK. THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE... ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Mar 10, 7:42 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 5 W HANNIBAL 39.71N 91.48W
03/10/2010 E0.75 INCH MARION MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 8:59 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 1 E TIPTON 38.65N 92.76W
03/10/2010 E0.25 INCH MONITEAU MO CITY OFFICIAL
&&
JPLocal storm report, Mar 10, 9:00 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 1 S HIGH POINT 38.47N 92.58W
03/10/2010 E0.25 INCH MONITEAU MO LAW ENFORCEMENT
&&
JPLocal storm report, Mar 10, 10:43 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 8 S FULTON 38.74N 91.95W
03/10/2010 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:44 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 5 S FULTON 38.78N 91.95W
03/10/2010 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPLocal storm report, Mar 10, 10:45 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM HAIL FULTON 38.85N 91.95W
03/10/2010 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:21 PM CST | Tornado Warning | LSX | Callaway, Cole, Osage | 24 min |
| Mar 10, 10:44 PM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery | 46 min |
| Mar 10, 10:57 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 33 min |
| Mar 10, 11:09 PM CST | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 36 min |
| Mar 10, 11:47 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 28 min |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 31 days |
| Mar 11, 9:55 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lewis | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 35 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 20 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Marion | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Ralls | 36 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Pike | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Lincoln | 38 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 39 days |
| Mar 11, 11:52 AM CST | River Flood Warning | LSX | Saint Charles | 33 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.